I have had a very Red Scrotum for about the last 3-weeks and it is has been very sensitive (i.e to hot water or other creams I have put on it.) I noticed this about 3 weeks ago. I had a small rash on my groin that went about in a couple of days after using Jock Itch cream, but the Red Scrotum continues.
I have went to the doctor about 3 times and have tried everything from Duflicun for a yeast infection, and several creams for Jock Itch. I was tested for STDs, but the test were negative.
It seems to be more red when I get out of the shower almost a bright red.
I am on prednisone right now, but it does not seem to help.
This has been going on for about the past 3-weeks, and I am planning to see a dermitoligist on Monday.
Could this be herpes? I have had no sores or anything visable, and I thought the symptoms only lasted about 1-week.
No, it could not be herpes. Red scrotum could be mild eczema, or perhaps you're just noticing the blood vessels in the thin skin of the scrotum more than you used to. I hope and assume you aren't on prednisone because of the scrotum. I would avoid using topical steroids on the area for any length of time, as your dermatologist will no doubt tell you when you go. But again, this does not sound like an STD.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.